Relations among analytic functions. II
Annales de l'Institut Fourier, Volume 37 (1987) no. 2, pp. 49-77.

This is a sequel to “Relations among analytic functions I”, Ann. Inst. Fourier, 37, fasc. 1, [pp. 187-239]. We reduce to semicontinuity of local invariants the problem of finding 𝒞 solutions to systems of equations involving division and composition by analytic functions. We prove semicontinuity in several general cases : in the algebraic category, for “regular” mappings, and for module homomorphisms over a finite mapping.

Cet article fait suite à “Relations among analytic functions I”, Ann. Inst. Fourier, 37, fasc. 1, [pp. 187-239]. On réduit à la semicontinuité des invariants locaux le problème de trouver des solutions 𝒞 de systèmes d’équations dans lesquelles interviennent division et composition par des fonctions analytiques. On démontre la semicontinuité dans plusieurs cas généraux : dans la catégorie algébrique, pour les morphismes “réguliers”, et pour les holomorphismes de modules sur un morphisme fini.

@article{AIF_1987__37_2_49_0,
     author = {Bierstone, Edward and Milman, P. D.},
     title = {Relations among analytic functions. {II}},
     journal = {Annales de l'Institut Fourier},
     pages = {49--77},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {37},
     number = {2},
     year = {1987},
     doi = {10.5802/aif.1086},
     zbl = {0611.32003},
     mrnumber = {88g:32013b},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1086/}
}
TY  - JOUR
TI  - Relations among analytic functions. II
JO  - Annales de l'Institut Fourier
PY  - 1987
DA  - 1987///
SP  - 49
EP  - 77
VL  - 37
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1086/
UR  - https://zbmath.org/?q=an%3A0611.32003
UR  - https://www.ams.org/mathscinet-getitem?mr=88g:32013b
UR  - https://doi.org/10.5802/aif.1086
DO  - 10.5802/aif.1086
LA  - en
ID  - AIF_1987__37_2_49_0
ER  - 
%0 Journal Article
%T Relations among analytic functions. II
%J Annales de l'Institut Fourier
%D 1987
%P 49-77
%V 37
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.1086
%R 10.5802/aif.1086
%G en
%F AIF_1987__37_2_49_0
Bierstone, Edward; Milman, P. D. Relations among analytic functions. II. Annales de l'Institut Fourier, Volume 37 (1987) no. 2, pp. 49-77. doi : 10.5802/aif.1086. https://aif.centre-mersenne.org/articles/10.5802/aif.1086/

Cited by Sources: